# SDR ASAA0480457

- Difficulty date: May 29, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9936639501
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FLOOR PANEL DELAMINATED AT G-3 AND G-4 GALLEYS.  REBONDED PANELS PER MM 25-00-00.  (M)
